# SDR 96ZZZX870

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N631PF
- Make and model: Slinds 100ACMDR
- Aircraft serial: 189
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: 52352
- Condition: Corroded
- Location: Mlg
- Part time: 742 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND (CORROSION) FERROUS OXIDE DAMAGE TO BOLT ASSEMBLIES (BOTH MAIN LANDING GEAR) TO THE EXTENT THAT STRUCTURAL INTEGRITY HAS BEEN SERIOUSLY COMPROMISED.  P/N 52352, P/N 55450, AND P/N 58792.
